# SDR FDEA201512033873

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 732 hours, 17,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA71232
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, RT INTERIOR FUSELAGE AT STATION 535, LONGERON 19RT, FRAME FOUND WITH GOUGE.  DAMAGED FRAME REPAIRED IAW SRM 53-20-07-2R FIG 202 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
